A Fluid Filled Lump Appears On The Thigh After Surgery?

Illustration of A Fluid Filled Lump Appears On The Thigh After Surgery?
Illustration: A Fluid Filled Lump Appears On The Thigh After Surgery? Bing

Evening.. I want to ask a question 2 months ago my mother had surgery on her thigh. The doctor said tuberculosis was fluid in the form of pus. In the past week my mother’s thigh has swollen again, can it be directly suctioned again? Is it dangerous?rnPlease tell me yes.rnThank you😊😊 .

1 Answer:

Hello Yunita

Tuberculosis infection disease (TB) is a disease caused by the bacterium Mycobacterium tuberculosis, this disease more often affects the lungs, the transmission medium is much easier, namely from splashes of nasal or oral fluids from TB patients. In addition to the lungs, TB can also attack other body tissues such as skin, muscles, bones, brain, and even enter the bloodstream.

The doctor who examined your mother must have considered that she had a TB infection in her thigh, which is based on the examination she did, TB is a bacterium that is difficult to eradicate, so the treatment takes a long time where the fastest is about 6 months. TB disease can be dangerous if it does not get proper treatment or treatment because it can spread widely and affect various organs and tissues of the body.

Whether or not suctioning is necessary, of course, returns to your mother's current condition, so it is best if your mother undergoes a series of medical examinations, starting from a question and answer session regarding complaints and the course of the disease condition to simple medical examinations to those specific to TB conditions. Later, from the information obtained, the doctor can determine what types of actions need to be taken to help the recovery process and also the type of treatment.

Oh yes, because this TB treatment takes a long time, make sure that your mother regularly takes medicine every day, so you don't miss/skip medicine. Because if there is a drop out of the drug it can cause the bacteria that cause TB to become resistant, eventually the treatment must be repeated from the beginning with or add/change the type of medicine.

Hope it is useful

dr. Arnold

: by

Related Question

Fever Is Accompanied By Cold Soles And Vomiting After Immunization?

Fever Is Accompanied By Cold Soles And Vomiting After Immunization?

(1 year ago)

I want to ask, my child is 2 months old, just this morning my child is immunizing DPT / HB1 injection on his left thigh. What is natural after immunization in the body heat, palms ...

Causes Of Pain In The Spine?

Causes Of Pain In The Spine?

(2 years ago)

my mother often got pain in the spine, what kind of symptoms would that be?...

Changes In Menstrual Cycle After Injection For 1 Month?

Changes In Menstrual Cycle After Injection For 1 Month?

(1 year ago)

Hello, I want to ask, my wife used to inject 1 month before, and at first she was late 4 days ago, and again, and now the date hasn’t been returned yet, what do I do, how do ...

Leave a Reply

Your email address will not be published. Required fields are marked *